# SDR FDEA201201140171

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2L BETWEEN FRAMES 42 AND 43 SCALLOP IS GOUGED.  BLENDED OUT GOUGE BETWEEN FR 42 & 43 AT 2L IAW SRM 51-73-10.  OUT OF LIMITS IAW 53-10-16, FIG 101 .53W X .76L X .88D.  R & R TRACK AT 2L FROM FR 40 TO 45 IAW SRM 51-72-10. PARA 5A & 6A.  REPROTECTED IAW SRM 51-75-10 AND REAPPLIED CORROSION INHIBITOR TO REPAIR AREA INSIDE LOWER FUSELAGE AREA 51-25-20.
